# SDR AALA202504223834

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 66,884 hours, 28,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C EMERGENCY AISLE LIGHT WAS HANGING DOWN. REMOVE AND REPLACED HOUSING ON EMERGENCY LIGHT AT ROW 25C. PER CMM 25-23-6.
